# SDR CA961025019

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Clutch
- Condition: Broken Wire
- Location: Right At Switch
- Component: Dhav
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RECURRING DEFECTS FOUND OF BROKEN SPOILER CLUTCH WIRES.  IN THIS CASE THE LEFT UPPER WIRE AT THE SWITCH.
